# SDR SWAA2023041919285

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 907 TO BS 927 FWD POSITION BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT 2023-191903<[01] REPLACED ANGLE AND FASTENERS LOCATED FROM BS907 TO BS927 FWD POSITION BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG# 147A7221; SHEET: 24; REV.: -;[02] STEP 1 CORRECTED REPLACED ANGLE AND FASTENERS LOCATED FROM BS907 TO BS927 FWD POSITION BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG# 147A7221; SHEET: 24; REV.: - SEE INDIVIDUAL SIGNS-OFF BELOW;[03] JOB COMPLETED AND CERTIFIED RII.
